Alert archive / New Hampshire / Wind Advisories in 2008

Wind Advisory 5, NWS Gray, ME

March 8, 2008Cumberland County, York County, Maine; 7 counties in New Hampshire

NWS Gray, ME issued this wind advisory at Mar 8, 2008, 3:36 PM EST for Cumberland County, York County, Maine; 7 counties in New Hampshire. It took effect at Mar 9, 2008, 12:00 AM EST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Mar 8, 2008, 3:36 PM EST (20:36 UTC)
In effect from
Mar 9, 2008, 12:00 AM EST
Expired
Mar 9, 2008, 12:00 PM EDT
In force
11 hr
Issued by
NWS Gray, ME

Counties Cumberland County, ME, York County, ME, Belknap County, NH, Carroll County, NH, Grafton County, NH, Merrimack County, NH, Rockingham County, NH, Strafford County, NH, Sullivan County, NH

The radar

The Portland,ME radar (KGYX), 93 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 8.6 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2008-03-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2008-03-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
456 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KGYX 082036
NPWGYX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
336 PM EST SAT MAR 8 2008

...STRONG WIND GUSTS EXPECTED ACROSS SOUTHERN NEW HAMPSHIRE AND
SOUTHWEST MAINE LATE TONIGHT AND SUNDAY MORNING...

INTENSIFYING LOW PRESSURE WILL GENERATE STRONG WIND GUSTS AS IT
MOVES EAST FROM MAINE INTO NEW BRUNSWICK TONIGHT AND SUNDAY.

MEZ018-023-NHZ005>010-013-014-090500-
/O.NEW.KGYX.WI.Y.0005.080309T0500Z-080309T1600Z/
INTERIOR YORK-COASTAL YORK-SOUTHERN GRAFTON-SOUTHERN CARROLL-
SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-
INCLUDING THE CITIES OF...BIDDEFORD...SACO...OLD ORCHARD BEACH...
LEBANON...HANOVER...PLYMOUTH...WOLFEBORO...CLAREMONT...NEWPORT...
CONCORD...LACONIA...TILTON-NORTHFIELD...MEREDITH...ROCHESTER...
DOVER...DURHAM...DERRY...LONDONDERRY...EXETER...PORTSMOUTH...
HAMPTON
336 PM EST SAT MAR 8 2008

...WIND ADVISORY IN EFFECT FROM MIDNIGHT EST TONIGHT TO 12 PM EDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM MIDNIGHT EST TONIGHT TO 12 PM EDT SUNDAY.

WEST WINDS OF 15 TO 30 MPH ARE EXPECTED AFTER MIDNIGHT...WITH
STRONGER GUSTS EXPECTED ACROSS SOUTHERN NEW HAMPSHIRE AND EXTREME
SOUTHWEST MAINE INTO SUNDAY MORNING. INITIALLY THE STRONGEST WIND
GUSTS...POSSIBLY TO 50 MPH...WILL DEVELOP OVER THE HIGHER TERRAIN
OF SOUTHERN NEW HAMPSHIRE AND INTERIOR YORK COUNTY MAINE...BUT
ONCE THE SUN RISES WIND GUSTS TO 40 OR 50 MPH WILL BE POSSIBLE AT
ALL ELEVATIONS. ALTHOUGH THE WINDS WILL REMAIN STRONG THROUGH
SUNDAY AFTERNOON...THEY ARE EXPECTED TO DIMINISH BELOW ADVISORY
LEVELS AROUND MIDDAY.

STRONG AND GUSTY WINDS WILL EASILY BLOW ABOUT LIGHTER ITEMS SUCH
AS TRASH CANS AND LAWN FURNITURE. THESE STRONG WINDS CAN ALSO DOWN
SMALL TREE LIMBS AND BRANCHES.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/GRAY FOR FURTHER UPDATES ON THIS WEATHER
SITUATION. 

$$


MC
3 follow-up statements
000 
WWUS71 KGYX 090229
NPWGYX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
929 PM EST SAT MAR 8 2008

...STRONG WIND GUSTS ARE EXPECTED ACROSS SOUTHERN NEW HAMPSHIRE
AND SOUTHWEST MAINE OVERNIGHT AND SUNDAY MORNING...

.STRONG LOW PRESSURE OVER EASTERN NEW YORK THIS EVENING WILL TRACK
NORTHEAST...DRAGGING A COLD FRONT THROUGH THE REGION AROUND OR JUST
AFTER MIDNIGHT. BEHIND THE COLD FRONTAL PASSAGE...WEST WINDS WILL
INCREASE TO 15 TO 30 MPH...WITH GUSTS OVER 45 MPH EXPECTED IN THE
HIGHER TERRAIN LATE TONIGHT. WINDS WILL GUST OVER 45 MPH IN ALL
SECTIONS OF YORK COUNTY MAINE AND WEST CENTRAL AND SOUTHEAST NEW
HAMPSHIRE SUNDAY.

WINDS WILL BEGINNING DIMINISHING EARLY SUNDAY AFTERNOON...WITH
WIND GUSTS DROPPING BACK BELOW 45 MPH.

MEZ018-023-NHZ005>010-013-014-091030-
/O.CON.KGYX.WI.Y.0005.080309T0500Z-080309T1600Z/
INTERIOR YORK-COASTAL YORK-SOUTHERN GRAFTON-SOUTHERN CARROLL-
SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-
INCLUDING THE CITIES OF...BIDDEFORD...SACO...OLD ORCHARD BEACH...
LEBANON...HANOVER...PLYMOUTH...WOLFEBORO...CLAREMONT...NEWPORT...
CONCORD...LACONIA...TILTON-NORTHFIELD...MEREDITH...ROCHESTER...
DOVER...DURHAM...DERRY...LONDONDERRY...EXETER...PORTSMOUTH...
HAMPTON
929 PM EST SAT MAR 8 2008

...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT EST TONIGHT TO
12 PM EDT SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT EST TONIGHT TO
12 PM EDT SUNDAY. 

LOOK FOR WEST WINDS TO INCREASE TO 15 TO 30 MPH AFTER THE COLD
FRONT PASSES EARLY SUNDAY MORNING. ACROSS THE HIGHER TERRAIN OF
WEST CENTRAL NEW HAMPSHIRE...WINDS WILL GUST OVER 45 MPH DURING
THE OVERNIGHT HOURS. ALL SECTIONS OF YORK COUNTY MAINE AND WEST 
CENTRAL AND SOUTHEAST NEW HAMPSHIRE WILL SEE WIND GUSTS OVER 45
MPH SUNDAY MORNING. WINDS WILL BEGIN TO DIMINISH EARLY SUNDAY
AFTERNOON...WITH WIND GUSTS DROPPING BELOW 45 MPH.

STRONG AND GUSTY WINDS WILL EASILY BLOW ABOUT LIGHTER ITEMS SUCH
AS TRASH CANS AND LAWN FURNITURE. THESE STRONG WINDS CAN ALSO
DOWN SMALL TREE LIMBS AND BRANCHES.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/GRAY FOR FURTHER UPDATES ON THIS WEATHER
SITUATION.

$$

HAYES
000 
WWUS71 KGYX 090819
NPWGYX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
419 AM EDT SUN MAR 9 2008

...STRONG WIND GUSTS ARE EXPECTED ACROSS SOUTHERN NEW HAMPSHIRE
AND SOUTHWEST MAINE THIS MORNING...

.STRONG LOW PRESSURE WILL MOVE ACROSS NORTHERN MAINE THIS MORNING
DRAGGING A COLD FRONT ACROSS THE REGION AND THEN TRACK INTO THE
MARITIMES THIS AFTERNOON. WEST WINDS OF 20 TO 35 MPH WITH SOME
GUSTS OVER 40 MPH ARE EXPECTED IN ALL SECTIONS OF YORK AND
CUMBERLAND COUNTY MAINE AND WEST CENTRAL AND SOUTHEAST NEW
HAMPSHIRE THIS MORNING.

WINDS WILL BEGINNING DIMINISHING EARLY THIS AFTERNOON. 

MEZ019-024-091600-
/O.EXA.KGYX.WI.Y.0005.000000T0000Z-080309T1600Z/
INTERIOR CUMBERLAND-COASTAL CUMBERLAND-
INCLUDING THE CITIES OF...NORTH WINDHAM...GORHAM...BRIDGTON...
PORTLAND...SOUTH PORTLAND...WESTBROOK
419 AM EDT SUN MAR 9 2008

...WIND ADVISORY IN EFFECT UNTIL NOON EDT TODAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT UNTIL NOON EDT TODAY. 

LOOK FOR WEST WINDS OF 20 TO 30 MPH WITH SOME GUSTS TO 40 MPH THIS
MORNING. WINDS WILL BEGIN TO DIMINISH EARLY THIS AFTERNOON. 

STRONG AND GUSTY WINDS WILL EASILY BLOW ABOUT LIGHTER ITEMS SUCH
AS TRASH CANS AND LAWN FURNITURE. THESE STRONG WINDS CAN ALSO
DOWN SMALL TREE LIMBS AND BRANCHES.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/GRAY FOR FURTHER UPDATES ON THIS WEATHER
SITUATION.

$$

MEZ018-023-NHZ005>010-013-014-091600-
/O.CON.KGYX.WI.Y.0005.000000T0000Z-080309T1600Z/
INTERIOR YORK-COASTAL YORK-SOUTHERN GRAFTON-SOUTHERN CARROLL-
SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-
INCLUDING THE CITIES OF...BIDDEFORD...SACO...OLD ORCHARD BEACH...
LEBANON...HANOVER...PLYMOUTH...WOLFEBORO...CLAREMONT...NEWPORT...
CONCORD...LACONIA...TILTON-NORTHFIELD...MEREDITH...ROCHESTER...
DOVER...DURHAM...DERRY...LONDONDERRY...EXETER...PORTSMOUTH...
HAMPTON
419 AM EDT SUN MAR 9 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY. 

LOOK FOR WEST WINDS OF 20 TO 30 MPH WITH SOME GUSTS TO 40 MPH THIS
MORNING. WINDS WILL BEGIN TO DIMINISH EARLY THIS AFTERNOON. 

STRONG AND GUSTY WINDS WILL EASILY BLOW ABOUT LIGHTER ITEMS SUCH
AS TRASH CANS AND LAWN FURNITURE. THESE STRONG WINDS CAN ALSO DOWN
SMALL TREE LIMBS AND BRANCHES.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/GRAY FOR FURTHER UPDATES ON THIS WEATHER
SITUATION.

$$
000 
WWUS71 KGYX 091605
NPWGYX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
1205 PM EDT SUN MAR 9 2008


MEZ018-019-023-024-NHZ005>010-013-014-091715-
/O.EXP.KGYX.WI.Y.0005.000000T0000Z-080309T1600Z/
INTERIOR YORK-INTERIOR CUMBERLAND-COASTAL YORK-COASTAL CUMBERLAND-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
INCLUDING THE CITIES OF...NORTH WINDHAM...GORHAM...BRIDGTON...
BIDDEFORD...SACO...OLD ORCHARD BEACH...PORTLAND...
SOUTH PORTLAND...WESTBROOK...LEBANON...HANOVER...PLYMOUTH...
WOLFEBORO...CLAREMONT...NEWPORT...CONCORD...LACONIA...
TILTON-NORTHFIELD...MEREDITH...ROCHESTER...DOVER...DURHAM...
DERRY...LONDONDERRY...EXETER...PORTSMOUTH...HAMPTON
1205 PM EDT SUN MAR 9 2008

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

WEST WINDS WILL CONTINUE TO GRADUALLY DIMINISH THIS
AFTERNOON...AND WILL REMAIN BELOW ADVISORY LEVELS.  HOWEVER...GUSTS
BETWEEN 25 AND 35 MPH WILL STILL BE POSSIBLE THROUGH MID-
AFTERNOON.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this wind advisory went out at Mar 8, 3:12 PM EST, 24 minutes earlier.

Area forecast discussion, Mar 8, 3:12 PM EST, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
312 PM EST SAT MAR 8 2008

.SYNOPSIS...
LOW PRESSURE OVER THE MID ATLANTIC STATES WILL MOVE NORTHEASTWARD
TONIGHT TO THE VICINITY OF NORTHERN MAINE...THEN WILL MOVE INTO
THE CANADIAN MARITIMES ON SUNDAY. A WEAK TRAILING DISTURBANCE IN
THE FLOW WILL REMAIN OFFSHORE SUNDAY NIGHT INTO EARLY MONDAY. HIGH
PRESSURE EXTENDING FROM THE GREAT LAKES SOUTHWARD THOUGH THE
SOUTHEASTERN STATES ON MONDAY WILL REMAIN NEARLY STATIONARY
THROUGH THURSDAY. A STORM SYSTEM WILL MOVE NORTH AND WEST OF THE
REGION THURSDAY NIGHT AND FRIDAY...FOLLOWED BY ANOTHER COASTAL
STORM ON SATURDAY.  &&

.NEAR TERM /THROUGH TONIGHT/...
IN GENERAL...WEATHER UNFOLDING FAIRLY CLOSE TO WHAT WAS
EXPECTED...AS HEAVIER RAINFALL MOVES INTO CWA FROM THE S THIS
AFTERNOON...AND COLDER AIR BEGINS CREEPING INTO THE MTNS FROM THE
N /JUST GOT A CALL FROM EUSTIS WHERE ITS DROPPED TO 32.8F AND
RAINING. WILL KEEP ALL THE WSWS AS THEY ARE...WITH THE THREAT OF
SOME SIGNIFICANT ICING IN PARTS OF THE MTNS INTO TONIGHT...AS IT
NOW LOOKS LIKE HEAVIEST RAIN MOVING ACROSS NW ZONES...WHERE BEST
MID-LVL FRONTOGENESIS IS SETTING UP. ALTHOUGH EXPECT COASTAL PLAIN
TO GET ITS SHARE LATER THIS AFTERNOON INTO THE EVENING...AS WEAKER
COASTAL LOW TRIES TO DEVELOP. QPFS ON THE ORDER OF 1-2
INCHES...WHICH WOULD CERTAINLY LEAD TO SOME URBAN AND POOR
DRAINAGE TYPE FLOODING...ESPECIALLY WHERE SNOWPACK IMPEDES
DRAINAGE FLOW.

AS FOR ICING...THINKING THE MOST SIGNIFICANT ICING WILL OCCUR
SOMEWHERE IN THE 1000-2500 FT ELEVATION LEVEL...MAINLY N OF OF A
BETHEL TO SKOWHEGAN LINE IN WRN ME AND FROM THE WHITE MTNS N IN
NH. VALLEYS WILL STAY RAIN LONGER...AND HIGHER ELEVATIONS WILL
CHANGE TO SNOW QUICKER AT THE END...WHICH WILL MITIGATE SOME OF THE
ICING ISSUES.

RAIN WINDS DOWN FROM SW-NE ON THE COASTAL PLAIN BETWEEN 01Z-
05Z. STEADIER PRECIP WILL END IN THE MTNS/FOOTHILLS AROUND OR
SHORTLY AFTER MIDNIGHT...BUT WILL SEE SHSN CONTINUE THROUGH THE
NIGHT.

HAVE ALSO ISSUED WIND ADVISORY FOR SRN NH AND YORK COUNTY
ME...GIVEN AN INITIALLY DEEP MIXED LYR IN THE WESTERLY FLOW S OF
THE INLAND LOW. COLDER LOW LVL AIR TO THE N WILL PREVENT WINDS
FORM MIXING THIS DEEP BUT COULD STILL SEE SOME STRONGER WINDS
DEVELOP LATER TONIGHT. OF CONCERN DURING THE OVERNIGHT WILL BE THE
HIGHER TERRAIN E OF THE CT VLY IN SULLIVAN AND GRAFTON COUNTIES.

&&

.SHORT TERM /SUNDAY/...
AS LOW TRACKS ENE OUT OF ME AND INTO NEW BRUNSWICK...WILL SEE
STRONGER WINDS THRU THE DAY.. BUT THE BEST CHC FOR MIXING DOWN
GUSTS CLOSE TO 50 KTS WILL BE IN THE MORNING AND ACROSS THE SRN
ZONES...STILL...SUSTAINED WINDS OF 20 KT WITH GUSTS TO 35 KT WILL
BE POSSIBLE ACROSS ENTIRE CWA. OTHERWISE UPSLOPE SHSN WILL
GRADUALLY TAPER OFF DURING THE DAY WITH M/SUNNY IN THE DOWNSLOPE
AREAS.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
EXCEPT FOR A CHANCE OF SNOW SHOWERS TUESDAY NIGHT AND WEDNESDAY
OVER NORTHERN SECTIONS...A RELATIVELY QUIET WORKWEEK COMING UP.
NEXT CHANCE FOR AREA WIDE PRECIPITATION DOESNT LOOK TO BE UNTIL
FRIDAY AS A SYSTEM PASSES NORTH AND WEST OF US. THAT WOULD PROVE
TO BE A SNOW MAKER NORTHERN/MOUNTAIN SECTIONS AND LIQUID AND/OR
FROZEN EVENT OVER SOUTHERN COASTAL SECTIONS. NEXT SIGNIFICANT
SYSTEM APPEARS TO BE NEXT SATURDAY AS A COASTAL STORM CRANKS UP.
BASED ON COASTAL TRACK...WOULD EXPECT FROZEN PRECIPITATION OVER
NORTHERN/MOUNTAINS SECTIONS AND MIXED TO LIQUID PRECIPITATION
OVER SOUTHERN/COASTAL SECTIONS.  TEMPERATURES OVER
NORTHERN/MOUNTAIN SECTIONS WILL BE BELOW NORMAL THROUGH
TUESDAY...THEN WARM TO NEAR NORMAL WHILE OVER SOUTHERN/COASTAL
SECTIONS...TEMPERATURES START OUT BELOW NORMAL AND RISE TO AT OR
ABOVE NORMAL WEDNESDAY THROUGH LATE WEEK. FOLLOWED GMOS GUIDANCE
FOR THE MOST PART.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
SHORT TERM...CONDITIONS WILL BE BE SOMEWHAT VARIABLE IN MOD-HVY RA
THIS AFTERNOON...BUT SHOULD AVG OUT TO IFR...WITH SOME PERIODS OF
LIFR OR MVFR. RA WILL END FROM W TO E THIS EVE...WITH A FEW HOURS
OF MVFR CIGS...BEFORE VFR RETURNS AFTER MIDNIGHT. STRONG WEST
WINDS WILL DEVELOP TOWARD DAYBREAK...AND CONTINUE INTO SUN
MORNING...WITH GUSTS TO 30KTS OR MORE.

LONG TERM... VFR THROUGH THURSDAY EXCEPT FOR LOCAL MVFR
CONDITIONS IN ANY TUESDAY/WEDNESDAY NIGHT SNOW SHOWERS OVER
NORTHERN/MOUNTAIN SECTIONS.

&&

.MARINE...
SHORT TERM...E-SE GALES DEVELOP TONIGHT...AND THEN WILL SHIFT TO W
SUN MORNING...BEFORE DIMINISHING LATE IN THE DAY.

LONG TERM...SCAS SUNDAY NIGHT.

&&

.HYDROLOGY...
ABOUT 2 INCHES OF PRECIPITATION IS EXPECTED THROUGH THIS AFTERNOON
AND TONIGHT. SMALL STREAM AND POOR DRAINAGE FLOODING IN URBAN
AREAS IS EXPECTED. A FLOOD ADVISORY WAS JUST ISSUED FOR PORTIONS
OF NEW HAMPSHIRE. MAIN STEM RIVER FLOODING IS NOT EXPECTED. IT IS
POSSIBLE THAT FLOOD ADVISORIES MAY NEED TO BE EXTENDED TO OTHER
PORTIONS OF NEW HAMPSHIRE AS WELL AS SOUTHERN MAINE LATER TODAY OR
THIS EVENING.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WINTER WEATHER ADVISORY UNTIL 8 AM EDT SUNDAY FOR MEZ012>014.
     WIND ADVISORY FROM MIDNIGHT EST TONIGHT TO 12 PM EDT SUNDAY
     FOR MEZ018-023.
     FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR MEZ018>028.
     WINTER STORM WARNING UNTIL 8 AM EDT SUNDAY FOR MEZ007>009.
     COASTAL FLOOD ADVISORY 9 PM EST TONIGHT TO 3 AM EDT
     SUNDAY FOR MEZ023>028.

NH...WINTER WEATHER ADVISORY UNTIL 8 AM EDT SUNDAY FOR
     NHZ003>006.
     WIND ADVISORY FROM MIDNIGHT EST TONIGHT TO 12 PM EDT
     SUNDAY FOR NHZ005>010-013-014.
     FLOOD WATCH THROUGH SUNDAY
     AFTERNOON FOR NHZ007>010-013-014.
     WINTER STORM WARNING UNTIL 8 AM EDT SUNDAY FOR NHZ001-002.
     COASTAL FLOOD ADVISORY 9 PM EST TONIGHT TO 3 AM EDT
     SUNDAY FOR NHZ014.

MARINE...GALE WARNING FROM 9 PM EST THIS EVENING TO 8 PM EDT
         SUNDAY FOR ANZ150>154.

&&

NEAR TERM...CEMPA
SHORT TERM...CEMPA
AVIATION...CEMPA
MARINE...CEMPA
HYDROLOGY...TFH
Hazardous weather outlook, Mar 8, 3:36 PM EST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
336 PM EST SAT MAR 8 2008

MEZ007>009-NHZ001-002-092045-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS-
SOUTHERN COOS-
336 PM EST SAT MAR 8 2008

...WINTER STORM WARNING IN EFFECT UNTIL 8 AM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN
NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SNOW SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.

MEZ012>014-NHZ003-004-092045-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-NORTHERN GRAFTON-
NORTHERN CARROLL-
336 PM EST SAT MAR 8 2008

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 8 AM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN
NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SNOW SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.

NHZ005-006-092045-
SOUTHERN GRAFTON-SOUTHERN CARROLL-
336 PM EST SAT MAR 8 2008

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 8 AM EDT SUNDAY...
...WIND ADVISORY IN EFFECT FROM MIDNIGHT EST TONIGHT TO 12 PM EDT
SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.
   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SNOW SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.

MEZ019>022-092045-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
336 PM EST SAT MAR 8 2008

...FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

MEZ018-NHZ007>010-013-092045-
INTERIOR YORK-SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-
INTERIOR ROCKINGHAM-
336 PM EST SAT MAR 8 2008

...FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON...
...WIND ADVISORY IN EFFECT FROM MIDNIGHT EST TONIGHT TO 12 PM EDT
SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SNOW SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.

MEZ024>028-092045-
COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
336 PM EST SAT MAR 8 2008

...FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 9 PM EST THIS EVENING TO
3 AM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

MEZ023-NHZ014-092045-
COASTAL YORK-COASTAL ROCKINGHAM-
336 PM EST SAT MAR 8 2008

...FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 9 PM EST THIS EVENING TO
3 AM EDT SUNDAY...
...WIND ADVISORY IN EFFECT FROM MIDNIGHT EST TONIGHT TO 12 PM EDT
SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND
SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   COASTAL FLOOD ADVISORY.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

ANZ150>154-092045-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
336 PM EST SAT MAR 8 2008

...GALE WARNING IN EFFECT FROM 9 PM EST THIS EVENING TO 8 PM EDT
SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 3:25 PM ESTCoastal Flood AdvisoryGYXCumberland, Knox, Lincoln, Sagadahoc, Waldo, York11 hr

Nearby

Wind Advisories in New Hampshire, 2008Wind Advisories in Maine, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.